Skip Navigation LinksHome > September 1988 - Volume 72 - Issue 3 > HEPARIN-INDUCED CUTANEOUS NECROSIS IN A POSTPARTUM PATIENT.

ACOG MEMBER SUBSCRIPTION ACCESS

If you are an ACOG Fellow and have not logged in or registered to Obstetrics & Gynecology, please follow these step-by-step instructions to access journal content with your member subscription.

Obstetrics & Gynecology:
Article: PDF Only

HEPARIN-INDUCED CUTANEOUS NECROSIS IN A POSTPARTUM PATIENT.

Cohen, Gary R. MD; Hall, John C. MD; Yeast, John D. MD; Field-Kriese, Deborah MD

Collapse Box

Abstract

A case of heparin-induced cutaneous necrosis resembling necrotizing fasciitis occurred in a post-cesarean section patient. She presented with massive necrosis of the skin and abdominal pannus on the sixth postoperative day after a cesarean section for severe preeclampsia and failed induction. A biopsy showed findings characteristic of heparin-induced cutaneous necrosis, permitting conservative therapy.

(C) 1988 The American College of Obstetricians and Gynecologists

Login

ACOG MEMBER SUBSCRIPTION ACCESS

If you are an ACOG Fellow and have not logged in or registered to Obstetrics & Gynecology, please follow these step-by-step instructions to access journal content with your member subscription.

Article Tools

Share

Article Level Metrics